# SDR UIEA2019022203319

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,848 hours, 21,279 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS AND LIGHT CAME ON MOMENTARILY.( SERVICED R IDG OIL WITH  1 QRT IAW 12-13-03. PERFORMED R ENG RUN IAW 71-00-00, NO MSG NOTED.  )
